# SDR TSAA9753212

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FUSELAGE SKIN BULGING AT BS 947 STRINGER 25L AT FORWARD SIDE OF WATER SERVICE PANEL CUTOUT.  REPAIRED PER ECO 2840.  AIRCRAFT RETURNED TO SERVICE.  (M)
